Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Child has fever, cold, cough. Taking antibiotics and Ascoril. How to control coughing?

Hi Doctor, My 7 years old daughter is having fever with cold n cough . Fever started with coughing yesterday and went up till 102 . started giving her antibiotics along with Ascoril . Fever didn t cross 100 today however coughing and sneezing is more today. what shall I do to control coughing specially. Many thanks for your suggestions, Manisha
Asked On : Sun, 10 Feb 2013
Answers:  2 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Feb 2013
Hi Manisha,
Thank you for your query on Healthcare Magic,
Your child is having upper respiratory tract infection.
Continue the medication as per the Pediatrician advise and prescription.
For cold you can give oral antihistamines like cetirizine or chlorpheniramine as per the doctor advise.
So consult your doctor for re examination and for any modification in his treatment.
Hope I have answered your query.
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Michelle Gibson James's  Response
Hi, thanks for using health care magic

Most coughs and colds are viral. In some cases , as part of the cold, persons can develop persisting ear infections, bacterial throat infections or bacterial chest infections that may require antibiotics but in most cases the symptoms are caused by a virus.

In terms of the cough and the sneezing, it may be due to dripping of mucus at the back of your throat, inflammation in the nasal passages or inflammation/hypersensitivity of the passages in the lung.If she also has a runny nose with mucus going into the throat that would be contributing to the cough then the use of a oral or nasal decongestant may be helpful.
In addition you can consider using an over the counter cough suppressant combined with an antihistamine.

I hope this helps
Answered: Sun, 10 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor